NACE EXAM — Health Care exam material
HEAL100 · Other
HEAL100 Health Care — exam and revision material · Other
Updated today
Health Care exam material, 26 pages. Originally published on StudyMerit.
See the first 3 pages exactly as they appear in the document.
1. A 72-year-old patient with seasonal allergic rhinitis is experiencing confusion and urinary retention after starting an OTC sleep aid. Which medication is most likely responsible? A. Loratadine B. Diphenhydramine C. Montelukast D. Cromolyn sodium 2. A patient with a history of CAD presents with chest tightness after taking a migraine medication. Which drug is most likely responsible? A. Sumatriptan B. Acetaminophen C. Dextromethorphan D. Ibuprofen 3. A patient asks why they can’t take phenazopyridine for more than two days. What’s the best response? A. It loses effectiveness after two days B. It can cause dependency C. It’s only for symptom relief while antibiotics begin working D. It interacts with antibiotics 4. A patient with asthma is prescribed a beta-blocker for glaucoma. Which option is safest? A. Timolol B. Betaxolol C. Propranolol D. Latanoprost
5. A patient with a seizure disorder is prescribed bupropion for depression. What is the most appropriate action? A. Continue therapy and monitor B. Reduce the dose C. Discontinue and select an alternative D. Add an anticonvulsant 6. A patient reports orange discoloration of urine and is concerned. What is the best teaching point? A. This is a sign of kidney damage B. This is a harmless side effect of phenazopyridine C. This indicates dehydration D. This is a sign of hematuria 7. A patient with a history of SJS is prescribed carbamazepine. Genetic testing reveals HLA-B*1502. What is the next step? A. Proceed with therapy B. Reduce the dose C. Switch to an alternative anticonvulsant D. Add corticosteroids 8. Which of the following medications is most likely to cause gingival hyperplasia? A. Gabapentin B. Phenytoin C. Lamotrigine D. Topiramate
9. A patient asks why gabapentin doesn’t work better at higher doses. What’s the best explanation? A. It’s metabolized faster at higher doses B. It uses a saturable transporter in the gut C. It’s cleared more rapidly by the kidneys D. It binds less effectively to its receptor 10. A patient with insomnia is considering diphenhydramine. What is the best teaching point? A. It is habit-forming and should be avoided B. It is safe for long-term use C. It may cause tolerance but is not habit-forming D. It is more effective than melatonin 11. A patient with allergic rhinitis is prescribed intranasal fluticasone. What is the most accurate teaching point? A. It provides immediate relief within minutes B. It should be used only when symptoms flare C. It may take several days to weeks for full effect D. It is less effective than oral antihistamines 12. A patient with a history of glaucoma and asthma needs ocular therapy. Which medication is preferred? A. Timolol B. Betaxolol C. Phenylephrine D. Latanoprost
23 more pages after this
You’ve read 3 of 26. Unlock once and it stays in your library — and if the rest doesn’t match what you just read, you get a refund.
HEAL100 · Other
HEAL100 · Other
HEAL100 · Other
$10.00
Yours permanently